# SDR C1HA200292031

- Difficulty date: November 19, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Aircraft time: 56,551 hours, 36,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 7055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR O/H INTERIOR EMERGENC LIGHT IS INOPREMOVED AND REPLACED BATTERY PACK. OPS CHECK GOOD
